MathSciNet Relay Station
MathSciNet bibliographic data
MR2299782 (2008d:33004) 33C05 (65D20)
Gil, Amparo; Segura, Javier; Temme, Nico M. Numerically satisfactory solutions of hypergeometric recursions. Math. Comp. 76 (2007), no. 259, 1449–1468 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement